# SDR SWAA2021081621619

- Difficulty date: October 1, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT UPPER FLAPER AT FWD GALLEY AREA / REPLACED ENTRY DOOR CUT OUT UPPER FLAPPER AT FWD GALLEY AREA IAW AMM 52-11-00-420-801 TOOL USED TORQUE P/N QD150 S/N 0612058997 DUE DATE 27-MAY-21
